# SDR COMA0360007

- Difficulty date: January 4, 2003
- Submitted: January 8, 2003
- Operation: Air carrier
- Aircraft: N484CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7702
- Aircraft time: 476 hours, 414 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Part serial: 0992
- Condition: Malfunctioned
- Location: Wing
- Part time: 498 hours, 437 cycles
- Stage of operation: TX
- Nature of condition: J, S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5343 FLAPS FAIL MESSAGE DURING TAXI OPS.REPLACED THE PDU
